Translator Disclaimer
June 2012 Advances in complete mixability
Giovanni Puccetti, Bin Wang, Ruodu Wang
Author Affiliations +
J. Appl. Probab. 49(2): 430-440 (June 2012). DOI: 10.1239/jap/1339878796

Abstract

The concept of complete mixability is relevant to some problems of optimal couplings with important applications in quantitative risk management. In this paper we prove new properties of the set of completely mixable distributions, including a completeness and a decomposition theorem. We also show that distributions with a concave density and radially symmetric distributions are completely mixable.

Citation

Download Citation

Giovanni Puccetti. Bin Wang. Ruodu Wang. "Advances in complete mixability." J. Appl. Probab. 49 (2) 430 - 440, June 2012. https://doi.org/10.1239/jap/1339878796

Information

Published: June 2012
First available in Project Euclid: 16 June 2012

zbMATH: 1245.60020
MathSciNet: MR2977805
Digital Object Identifier: 10.1239/jap/1339878796

Subjects:
Primary: 60E05
Secondary: 91B30

Keywords: Complete mixability , concave density , multivariate dependence , optimal coupling , radially symmetric distribution

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • June 2012
Back to Top